# SDR AALA20000590

- Difficulty date: March 21, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TEMP REPAIR ON INBOARD TIE FLAP.  INSTALLED DOUBLER PER SRM 57-01 PAGE 8.  (M)
